# SDR UIEA2017042600648

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN FASTENERS ON KEEL BEAM LOWER FLANGE.  BS 1460, RBL 9.  REMOVED FASTENERS AT LWR KEEL BEAM CHORD TO REMOVE CORROSION BETWEEN FASTENERS HOLES IAW SRM 53-40-12-1A-1, PARA 3, STEP B. FOUND WITHIN LIMITS IAW 53-40-12, AND SRM 51-40-02.
